# SDR DALA2024053005627

- Difficulty date: May 28, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,462 hours, 43,619 cycles
- System (JASC): 3244 · Tire
- Part: Indicator
- Part number: UNKNOWN
- Condition: Unreliable
- Location: Cap Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 3233 - ATO - AT APPROXIMATELY 80KTS DUE TO CAPTAIN'S AIRSPEED UNRELIABLE. CORRECTIVE ACTION: MAINTENANCE STILL IN PROGRESS.
